Lancaster EPrints

The high latitude convection response to an interval of substorm activity

Yeoman, T.K. and Pinnock, M. (1996) The high latitude convection response to an interval of substorm activity. Annales Geophysicae, 14 (5). pp. 518-532. ISSN 0992-7689

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Annales Geophysicae
Uncontrolled Keywords: magnetometer DCS-publications-id ; art-419 ; DCS-publications-credits ; samnet
Subjects: UNSPECIFIED
Departments: UNSPECIFIED
ID Code: 35221
Deposited By: Dr Steve Marple
Deposited On: 28 Jan 2011 00:39
Refereed?: Yes
Published?: Published
Last Modified: 26 Jul 2012 17:47
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/35221

Actions (login required)

View Item